# SDR AALA2009041700778

- Difficulty date: April 17, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING AT SEAT 33G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATH LIGHTING AT SEAT 33G.
